Calculus of Variations and Geometric Measure Theory

G. Barles - A. Cesaroni - M. Novaga

Homogenization of fronts in highly heterogeneous media

created by novaga on 13 Jan 2012
modified by cesaroni on 04 Jun 2013


Published Paper

Inserted: 13 jan 2012
Last Updated: 4 jun 2013

Journal: SIAM J. on Math. Anal.
Volume: 43
Number: 1
Pages: 212-227
Year: 2011


We consider the evolution by mean curvature in a highly heterogeneous medium, modeled by a periodic forcing term, with large $L^\infty$-norm but with zero average. We prove existence of a homogenization limit, when the dimension of the periodicity cell tends to zero, and show some properties of the effective velocity.